Opial type inequalities for linear differential operators
Various Lp form Opial type inequalities () are given for a Linear Differential Operator L , involving its related initial value problem solution y, Ly, the associated Green's function H and initial conditions point x0 ε R.
Mathematical Inequalities and Applications
Anastassiou, G. (1998). Opial type inequalities for linear differential operators. Mathematical Inequalities and Applications, 1 (2), 193-200. https://doi.org/10.7153/mia-01-17